Alert archive / Louisiana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 261, NWS Jackson, MS

April 11, 2005Madison Parish, Tensas Parish, Louisiana; Warren County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 11, 2005, 4:10 AM CDT for Madison Parish, Tensas Parish, Louisiana; Warren County, Mississippi. It was in force for 80 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2005, 4:10 AM CDT (09:10 UTC)
Expired
Apr 11, 2005, 5:30 AM CDT
In force
80 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Madison Parish, LA, Tensas Parish, LA, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 92 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1580 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 110910
SVRJAN
LAC065-107-MSC149-111030-
/O.NEW.KJAN.SV.W.0261.050411T0910Z-050411T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
410 AM CDT MON APR 11 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MADISON PARISH IN NORTHEAST LOUISIANA
  NORTHEASTERN TENSAS PARISH IN NORTHEAST LOUISIANA
  WARREN COUNTY IN WEST CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF VICKSBURG

* UNTIL 530 AM CDT

* AT 410 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED 26 MILES SOUTHWEST OF VICKSBURG...OR ABOUT 11
  MILES NORTHWEST OF GRAND GULF...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VICKSBURG BY 445 AM CDT

IN ADDITION TO HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF 
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY 
LIGHTNING.

LAT...LON 3213 9135 3204 9121 3209 9116 3213 9104
      3236 9071 3253 9057 3255 9066 3258 9067
      3258 9085 3244 9085 3244 9092 3245 9108

$$

JPG
1 follow-up statement
000 
WWUS54 KJAN 110937
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
437 AM CDT MON APR 11 2005

LAC107-110947-
/O.CAN.KJAN.SV.W.0261.000000T0000Z-050411T1030Z/
TENSAS LA-
437 AM CDT MON APR 11 2005

...THE SEVERE THUNDERSTORM WARNING FOR TENSAS PARISH IS CANCELLED...

LAT...LON 3227 9114 3213 9104 3236 9071 3253 9057
      3255 9066 3258 9067 3258 9085 3244 9085
      3244 9092 3245 9108

$$

LAC065-MSC149-111030-
/O.CON.KJAN.SV.W.0261.000000T0000Z-050411T1030Z/
MADISON LA-WARREN MS-
437 AM CDT MON APR 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 AM CDT FOR
WARREN COUNTY...AND SOUTHEASTERN MADISON PARISH...

AT 434 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF I-20 EXIT 186 US HWY
80...OR ABOUT 10 MILES SOUTHWEST OF VICKSBURG...MOVING NORTHEAST AT
35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DELTA BY 445 AM CDT
  VICKSBURG AND I-20 EXIT 5 US HWY 61 NORTH HWY 27 SOUTH BY 450 AM
  CDT
  I-20 EXIT 11 AT BOVINA BY 500 AM CDT
  REDWOOD BY 505 AM CDT

LAT...LON 3227 9114 3213 9104 3236 9071 3253 9057
      3255 9066 3258 9067 3258 9085 3244 9085
      3244 9092 3245 9108

$$

JPG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:00 PM CDT, 14 hours 10 minutes earlier.

Area forecast discussion, Apr 10, 2:00 PM CDT, 14 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
200 PM CDT SUN APR 10 2005

...A SEVERE WEATHER EVENT REMAINS LIKELY MONDAY THROUGH MONDAY
NIGHT...

.SHORT TERM...THE MAIN WEATHER STORY OVER THE NEXT 36 HOURS WILL BE
THE POWERFUL SPRINGTIME STORM SYSTEM EXPECTED TO MOVE ACROSS THE
FORECAST AREA.  TONIGHT THOUGH SHOULD REMAIN DRY AS MOST OF THE
ACTIVITY STAYS OFF TO OUR WEST.  SOUTH TO SOUTHEAST WINDS SHOULD
INCREASE ACROSS THE LOWER MISSISSIPPI VALLEY TONIGHT IN RESPONSE TO
THE STORM SYSTEM MOVING ACROSS THE SOUTHERN PLAINS.  THIS WILL
RESULT IN RISING DEWPOINTS ACROSS OUR AREA TONIGHT AS GULF MOISTURE
IS USHERED INTO THE REGION.  THIS RAPID INCREASE IN MOISTURE ON THE
NOSE OF THE LOW-LEVEL JET MAY RESULT IN THE DEVELOPMENT OF SOME
STRATOCUMULI AFTER MIDNIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT TO OUR
SOUTHWEST...THEN GRADUALLY SPREAD NORTHEAST THROUGH THE OVERNIGHT
HOURS AS MORE DEVELOPMENT OCCURS JUST TO THE WEST OF OUR FORECAST
AREA.  THERE IS SOME QUESTION AS TO THE STRENGTH AND TIMING OF THIS
CONVECTION BY THE TIME IT REACHES OUR WESTERN COUNTIES/PARISHES.
REGARDLESS OF THIS...THESE SHOWERS/STORMS ARE EXPECTED TO PLACE SOME
BOUNDARIES IN OUR FORECAST AREA.  WITH THE INITIAL UNCERTAINTY OF
THIS AREA OF PRECIPITATION...I WILL LEAVE THE CURRENT RAIN CHANCES
IN CHANCE TERRITORY.  CONSIDERING THE DYNAMICAL SUPPORT
UPSTREAM...MENTIONING OF THE POSSIBILITY OF SEVERE STORMS SEEMS
PRUDENT FOR AREAS WEST OF THE MISSISSIPPI RIVER OVERNIGHT.

BY THE TIME MONDAY MORNING ROLLS AROUND...THE CENTER OF THE
UPPER-LEVEL LOW IS EXPECTED TO MIGRATE INTO WESTERN KANSAS.  AN
INITIAL LOBE OF VORTICITY...NOW OVER THE CENTRAL PLAINS...IS
EXPECTED TO EJECT INTO THE MID-MISSISSIPPI VALLEY.  THIS VORTICITY
LOBE WILL BE PUSHED CLOSE TO THE AREA BY THE NOSE OF A ROUGHLY 100
KNOT UPPER-LEVEL JET.  WHEN THIS OCCURS...THE SHORTWAVE TROUGH IS
EXPECTED TO BECOME NEGATIVELY TILTED...AND RESULT IN AN
INCREASINGLY DIFFLUENT FLOW THROUGH A DEEP LAYER OF THE UPPER
ATMOSPHERE.  THE INCREASED DIFFLUENCE WILL PROVIDE ADDITIONAL
SUPPORT FOR UPWARD VERTICAL MOTION AS A DRYLINE MOVES TOWARD THE
SABINE RIVER.

THE LOW-LEVEL FLOW ASSOCIATED WITH THIS STORM SYSTEM IS QUITE
IMPRESSIVE...WITH A SOUTHERLY FLOW UPWARDS TO 60 KNOTS EXPECTED AT
850 MB.  LOW-LEVEL THETA-E VALUES ARE EXPECTED TO INCREASE
THROUGHOUT THE DAY...APPROACHING 340K OVER PARTS OF OUR REGION BY
MONDAY NIGHT.  WITH STRONG 0 TO 3 KM MOISTURE CONVERGENCE...AND
PRECIPITABLE WATER VALUES HOVERING AROUND 2 INCHES THROUGH THE
DAY...HEAVY RAINFALL/POSSIBLE FLOODING THANKS TO CELL TRAINING WILL
BE AN ADDITIONAL CONCERN WITH THE THUNDERSTORM ACTIVITY.  FOR
NOW...ILL CONTINUE MENTIONING THIS IN THE HAZARDOUS WEATHER
OUTLOOK...BUT WILL HOLD OFF ISSUING ANY SORT OF FLOOD OR FLASH FLOOD
WATCH AT THIS TIME.

IT LOOKS LIKE THE DEWPOINT FIELDS ON SOME OF THE COMPUTER MODELS MAY
BE CONTAMINATED BY CONVECTION AND COULD BE UNDERCUTTING THIS
PARTICULAR FIELD.  OBSERVATIONALLY...DEWPOINTS IN THE GULF ARE
ALREADY AROUND 70 DEGREES...AND I SEE NO PROBLEM IN GETTING MIDDLE
TO UPPER 60 DEWPOINTS INTO OUR AREA BY MONDAY.  MORE THAN AMPLE
INSTABILITY...BUOYANCY...AND SHEAR ARE EXPECTED TO BE IN OUR NECK OF
THE WOODS THROUGH MONDAY NIGHT.  FOR WHAT THEYRE WORTH...
MODEL-DERIVED INSTABILITY...BUOYANCY...AND SHEAR PARAMETERS POINT
TOWARD A LIFTED INDEX AROUND -4 DEGREES... 0 TO 3 KM CAPE AROUND
1500 JOULES/KG...AND 0 TO 3 KM HELICITIES WELL OVER 150 M2/S2.

ALL THESE PARAMETERS POINT TOWARD THE POSSIBILITY OF TORNADOES...IN
ADDITION TO LARGE HAIL AND DAMAGING WINDS.  SUPERCELLS WILL BE
POSSIBLE...ESPECIALLY IF ANY CONVECTION DEVELOPS AHEAD OF THE SQUALL
LINE.

TIMING-WISE...WERE THINKING MOST OF THE ACTION FOR THE FORECAST
AREA WILL BEGIN SOMETIME BETWEEN 1000 AM AND 200 PM.  SHOWERS AND
THUNDERSTORMS...SOME LIKELY SEVERE...ARE EXPECTED TO CONTINUE PRETTY
MUCH OFF-AND-ON INTO MONDAY NIGHT UNTIL THE COLD FRONT SWINGS
THROUGH.

THIS MORNINGS RUN OF THE COMPUTER MODELS REMAIN REMARKABLY
CONSISTENT...BOTH WITHIN THEMSELVES AND BETWEEN EACH OTHER.  ALL
THINGS STILL APPEAR TO BE ON TARGET FOR A LARGE-SCALE SEVERE WEATHER
EVENT MONDAY.  CONSIDERING HOW THIS HAS EVOLVED OVER THE PAST COUPLE
OF DAYS...WE MUST URGE EVERYONE NOT TO TAKE THIS EVENT LIGHTLY.  WE
WILL ISSUE ANOTHER SPECIAL WEATHER STATEMENT LATE THIS AFTERNOON IN
ADDITION TO THE REGULARLY-SCHEDULED HAZARDOUS WEATHER OUTLOOK.

A BIG THANK YOU GOES OUT TO THE CREW AT THE STORM PREDICTION CENTER
FOR THEIR COLLABORATION TODAY.  /#10/

.LONG TERM...AFTER THE SIGNIFICANT SEVERE OUTBREAK ENDS LATE TUESDAY
NIGHT (WITH THE SYSTEM MOVING OFF TO THE NORTHEAST)...CLOUDS ARE
EXPECTED TO LINGER OVER THE AREA AS THE UPPER LOW LINGERS OVER THE
MIDDLE MISSISSIPPI RIVER VALLEY. SPOTTY SHOWERS WILL BE POSSIBLE ON
WEDNESDAY AND THURSDAY ACROSS THE NORTH AS THE UPPER LOW BEGINS TO
DIVE SOUTHEASTWARD TOWARD GEORGIA. SINCE THE CORE OF THE UPPER LOW
IS EXPECTED TO REMAIN WELL EAST OF THE AREA...THINKING THAT THE
BETTER LAPSE RATES...AND THUS THE CHANCES OF ELEVATED
THUNDERSTORMS...WILL ALSO REMAIN EAST OF THE AREA.

ON FRIDAY AND SATURDAY...RIDGING ( IN BOTH THE LOW AND MID LEVELS)
WILL BUILD INTO THE AREA FROM THE WEST. THIS SHOULD ALLOW FOR SOME
CLEARING OF THE SKIES AS DRIER AIR WORKS ITS WAY INTO THE REGION. A
FEW THUNDERSTORMS MAY BE POSSIBLE SUNDAY NIGHT AND MONDAY AS ANOTHER
SYSTEM APPROACHES THE REGION FROM THE WEST. HOWEVER...THE RUN TO RUN
CONSISTENCY HAS NOT BEEN VERY GOOD WITH THIS SYSTEM AND SUCCESSIVE
RUNS HAVE CONTINUED TO DELAY ITS ARRIVAL.

&&

.LONG TERM...AFTER THE SIGNIFICANT SEVERE OUTBREAK ENDS LATE TUESDAY
NIGHT (WITH THE SYSTEM MOVING OFF TO THE NORTHEAST)...CLOUDS ARE
EXPECTED TO LINGER OVER THE AREA AS THE UPPER LOW LINGERS OVER THE
MIDDLE MISSISSIPPI RIVER VALLEY. SPOTTY SHOWERS WILL BE POSSIBLE ON
WEDNESDAY AND THURSDAY ACROSS THE NORTH AS THE UPPER LOW BEGINS TO
DIVE SOUTHEASTWARD TOWARD GEORGIA. SINCE THE CORE OF THE UPPER LOW
IS EXPECTED TO REMAIN WELL EAST OF THE AREA...THINKING THAT THE
BETTER LAPSE RATES...AND THUS THE CHANCES OF ELEVATED
THUNDERSTORMS...WILL ALSO REMAIN EAST OF THE AREA.

ON FRIDAY AND SATURDAY...RIDGING (IN BOTH THE LOW AND MID LEVELS)
WILL BUILD INTO THE AREA FROM THE WEST. THIS SHOULD ALLOW FOR SOME
CLEARING OF THE SKIES AS DRIER AIR WORKS ITS WAY INTO THE REGION. A
FEW THUNDERSTORMS MAY BE POSSIBLE SUNDAY NIGHT AND MONDAY AS ANOTHER
SYSTEM APPROACHES THE REGION FROM THE WEST. HOWEVER...THE RUN TO RUN
CONSISTENCY HAS NOT BEEN VERY GOOD WITH THIS SYSTEM AND SUCCESSIVE
RUNS HAVE CONTINUED TO DELAY ITS ARRIVAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       63  78  58  75 /  10  80  80  20
MERIDIAN      60  81  58  78 /  10  70  90  30

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BUTTS/HENRY
Hazardous weather outlook, Apr 10, 7:22 PM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TIMES
NATIONAL WEATHER SERVICE JACKSON MS
722 PM CDT SUN APR 10 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
120022-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
722 PM CDT SUN APR 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND MONDAY...

...THUNDERSTORMS...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE BETWEEN MIDNIGHT
AND 600 AM WEST OF A JONESVILLE LOUISIANA TO LAKE VILLAGE
ARKANSAS LINE.	THE MAIN SEVERE WEATHER RISKS WILL BE LARGE HAIL
AND DAMAGING WINDS...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED
OUT.

NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY
EVENING GENERALLY ALONG AND WEST OF INTERSTATE 55.  THIS AREA
INCLUDES LAKE VILLAGE AND CROSSETT
ARKANSAS...TALLULAH...WINNSBORO...AND VIDALIA LOUISIANA...AND
NATCHEZ...GREENVILLE...AND JACKSON.

EAST OF INTERSTATE 55...SCATTERED SEVERE THUNDERSTORMS ARE
EXPECTED.  THIS AREA INCLUDES THE CITIES OF
COLUMBUS...PHILADELPHIA...MERIDIAN...AND HATTIESBURG.

TORNADOES...HAIL GREATER THAN THREE QUARTERS OF AN INCH...AND
DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR WILL BE POSSIBLE.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT ACROSS
THE ARKLATEX...THEN BEGIN TO MOVE EAST.  SOME OF THESE STORMS MAY
BE SEVERE AS THEY APPROACH AREAS WEST OF A JONESBORO LOUISIANA TO
LAKE VILLAGE ARKANSAS LINE PRIOR TO SUNRISE.

A POTENT SPRINGTIME STORM WILL MOVE INTO THE LOWER MISSISSIPPI
VALLEY MONDAY.	MOISTURE...LIFT...AND INSTABILITY IS EXPECTED TO
INCREASE AS LOW PRESSURE DEVELOPS TO OUR WEST.	WITH POWERFUL JET
STREAM DYNAMICS POISED TO MOVE INTO THE REGION...AND STRONG WIND
SHEAR (OR THE CHANG IN WIND DIRECTION AND/OR SPEED WITH HEIGHT)
IN PLACE...MANY OF THESE STORMS WILL LIKELY BECOME SEVERE.
TOGETHER...THESE FEATURES RESEMBLE A CLASSIC SEVERE WEATHER SETUP
FOR THE LOWER MISSISSIPPI VALLEY. A GREATER RISK FOR SIGNIFICANT
SEVERE WEATHER...INCLUDING ISOLATED STRONG TORNADOES...SEEMS TO
BE POINTED AT THE AREA ALONG AND WEST OF THE MISSISSIPPI
RIVER...WHERE THE STRONGEST COMBINATION OF SEVERE WEATHER
PARAMETERS WILL EXIST.

...FLOODING...
HEAVY RAINFALL WILL BE POSSIBLE ACROSS EXTREME SOUTHEAST
ARKANSAS...EAST LOUISIANA...AND MUCH OF MISSISSIPPI MONDAY AND
MONDAY NIGHT.

A POWERFUL SPRINGTIME STORM SYSTEM WILL AFFECT THE LOWER
MISSISSIPPI VALLEY MONDAY AND MONDAY NIGHT.  WITH COPIOUS AMOUNTS
OF MOISTURE IN PLACE...HEAVY RAINFALL WILL BE POSSIBLE WITH ANY
OF THE THUNDERSTORMS.

BETWEEN TWO AND FOUR INCHES OF RAIN MAY BE SEEN OVER PARTS OF THE
REGION.  RAINFALL AMOUNTS SUCH AS THESE MAY RESULT IN THE PONDING
OF WATER ON AREA ROADWAYS...AND LOCALIZED FLOODING OF LOW-LYING
AND OTHER FLOOD-PRONE AREAS.  THIS AMOUNT OF RAIN WILL ONLY
EXASPERATE ANY ONGOING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY...

...DAYS TWO AND THREE...MONDAY NIGHT THROUGH WEDNESDAY...THE
POTENTIAL FOR SEVERE WEATHER WILL CONTINUE INTO MONDAY NIGHT FOR
MOST OF THE OUTLOOK AREA...ESPECIALLY IN THE AREA EAST OF THE
MISSISSIPPI RIVER. AT THIS TIME...IT APPEARS THE GREATEST POTENTIAL
FOR SEVERE WEATHER WILL BE IN THE EARLY EVENING WHEN INSTABILITY
SHOULD BE GREATER.

LATER IN THE NIGHT...THE COLD FRONT WILL SWEEP THROUGH	AND BRING
AN END TO THUNDERSTORM ACTIVITY...PROBABLY SHORTLY AFTER
MIDNIGHT.

...DAYS FOUR THROUGH SEVEN...WEDNESDAY NIGHT THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED MONDAY AND
MONDAY NIGHT.  OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH THE
EVENING OF SUNDAY APRIL 17.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 2:07 PM CDTSevere Thunderstorm WarningJANEast Carroll53 min
Apr 11, 2:34 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia56 min
Apr 11, 3:12 PM CDTSevere Thunderstorm WarningJANTensas48 min
Apr 11, 5:11 AM CDTSevere Thunderstorm WarningJANHinds, Madison64 min
Apr 11, 6:16 AM CDTSevere Thunderstorm WarningJANMadison44 min
Apr 11, 7:38 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore67 min
Apr 11, 7:41 AM CDTSevere Thunderstorm WarningJANAttala64 min
Apr 11, 8:10 AM CDTSevere Thunderstorm WarningJANHolmes65 min
Apr 11, 8:33 AM CDTSevere Thunderstorm WarningJANAttala27 min
Apr 11, 8:51 AM CDTSevere Thunderstorm WarningJANAttala54 min
Apr 11, 9:06 AM CDTSevere Thunderstorm WarningJANCarroll54 min
Apr 11, 9:07 AM CDTSevere Thunderstorm WarningJANHolmes53 min
Apr 11, 9:44 AM CDTFlash Flood WarningJANHolmes3 hr
Apr 11, 10:02 AM CDTFlash Flood WarningJANLeflore3 hr
Apr 11, 10:28 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore47 min
Apr 11, 10:36 AM CDTFlash Flood WarningJANCarroll3 hr
Apr 11, 11:11 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada64 min
Apr 11, 11:20 AM CDTFlash Flood WarningJANHumphreys, Sunflower, Washington6 hr
Apr 11, 11:22 AM CDTSevere Thunderstorm WarningJANLeflore53 min
Apr 11, 11:28 AM CDTFlash Flood WarningJANGrenada6 hr
Apr 11, 12:09 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada66 min
Apr 11, 2:06 PM CDTSevere Thunderstorm WarningJANWashington39 min
Apr 11, 2:20 PM CDTTornado WarningJANIssaquena, Sharkey40 min
Apr 11, 2:25 PM CDTFlash Flood WarningJANCarroll, Holmes, Leflore6 hr
Apr 11, 2:38 PM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo67 min
Apr 11, 2:52 PM CDTSevere Thunderstorm WarningJANLeflore68 min
Apr 11, 3:56 PM CDTFlash Flood WarningJANWarren2 hr
Apr 11, 4:03 PM CDTSevere Thunderstorm WarningJANWarren42 min
Apr 11, 4:23 PM CDTSevere Thunderstorm WarningJANHinds52 min
Apr 11, 4:41 PM CDTSevere Thunderstorm WarningJANClay, Webster64 min
Apr 11, 5:19 PM CDTSevere Thunderstorm WarningJANHinds, Rankin56 min
Apr 11, 5:27 PM CDTSevere Thunderstorm WarningJANLincoln48 min
Apr 11, 6:13 PM CDTSevere Thunderstorm WarningJANForrest32 min
Apr 11, 6:36 PM CDTSevere Thunderstorm WarningJANHinds, Madison40 min
Apr 11, 6:41 PM CDTTornado WarningJANMarion64 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2005Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.